MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 GLOBAL ADVANTAGE HUM HD 48X18; GLOBAL ADVANTAGE IMPLANT : SHOULDER HUMERAL HEADS

DEPUY ORTHOPAEDICS, INC. 1818910 GLOBAL ADVANTAGE HUM HD 48X18; GLOBAL ADVANTAGE IMPLANT : SHOULDER HUMERAL HEADS
Catalog Number 112848010
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 04/04/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address loosening of the glenoid component at the bone to cement and cement to implant interface.Competitor cement was used.It was also reported that the humeral head was also revised to a larger one to provide more bony coverage.Doi: (b)(6) 2017, dor: (b)(6) 2019, unknown affected side.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: null.Device history batch: null.Device history review: null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
GLOBAL ADVANTAGE HUM HD 48X18
Common Device Name
GLOBAL ADVANTAGE IMPLANT : SHOULDER HUMERAL HEADS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8560048
Report Number1818910-2019-91837
Device Sequence Number19419515
Product Code HSD
UDI-Device Identifier10603295005155
UDI-Public10603295005155
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K981541
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number112848010
Device Lot NumberD15121210
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/04/2019
Supplement Date Received by Manufacturer05/31/2019
Initial Report FDA Received Date04/29/2019
Supplement Report FDA Received Date05/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;